# SDR JR2R20241207827

- Difficulty date: December 7, 2024
- Submitted: December 7, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000438
- Aircraft time: 21,040 hours, 12,835 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 17062073409
- Condition: Chafed
- Location: Zone 300
- Part time: 21,040 hours, 12,835 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HINGE 3 CHAFED ON I/B SIDE.
